# SDR HEEA0010487

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 222382001105FM
- Condition: Worn
- Location: Servo Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE WORN SERVO BEARINGS.
